# SDR 9518651223

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N223NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46580
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1197-2005
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE FUSELAGE SKIN BS 1197 TO 2005, LONGERONS 45L TO 46L AND 45R TO 46R.  REPAIRED SKIN (P/N AJC 7164), PER EA 12-103213 AND -103214.
